Publication
Title
Backlund transformations and exact soliton solutions for nonlinear Schrodinger-type equations
Author
Abstract
Language
English
Source (journal)
Il nuovo cimento : B / Società italiana di fisica. - Bologna, 1965 - 1971
Publication
Bologna : 1998
ISSN
0369-3554
Volume/pages
113:9(1998), p. 1121-1130
ISI
000076621400004
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 13.04.2018
To cite this reference